PubMed · 2002 · 29 citations · 10 references
MedicineDermatologyPharmacotherapyHypersensitivityDrug-induced Skin ReactionsInflammatory Skin DiseasesInflammatory Skin DisordersSerum SicknessSkin IrritationDermatologic DisordersDrug-induced Serum SicknessDrug-induced Skin EruptionsDrug-induced UrticariaFever And Rash Syndromes
A serum sickness-like reaction (SSLR) to drug administration usually consists of cutaneous rash, arthralgia/arthritis, and, often, fever. This entity rarely has been discussed in the dermatologic literature. We describe the case of a 3-year-old girl with urticaria, fever, and arthralgia that appeared 8 days after starting cefaclor therapy for otitis media.
10
Serum sickness‐like syndrome associated with minocycline therapy
J. Puyana, Victoria Ureña, S. Qyirce et al. · Allergy · 1990 · 43 citations
Serum sickness–like reactions associated with cefprozil therapy
Nancy Lowery, Gregory L. Kearns, Ronald A. Young et al. · The Journal of Pediatrics · 1994 · 42 citations